# SDR ASOA04049

- Difficulty date: January 2, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, FLOOR SUPPORT TEE ANGLE AT THE SERVICE DOOR THRESHOLD BETWEEN FRAME 36 TO FRAME 38 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT TEE ANGLE AT THE SERVICE DOOR THRESHOLD BETWEEN FRAME 36 TO FRAME 38 IAW SRM 51-25-01. (M)
